Some extremal properties of polynomials
Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 519-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_3_a5,
author = {K. Dochev},
title = {Some extremal properties of polynomials},
journal = {Doklady Akademii Nauk},
pages = {519--521},
year = {1963},
volume = {153},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a5/}
}
K. Dochev. Some extremal properties of polynomials. Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 519-521. http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a5/